MathSciNet Relay Station
MathSciNet bibliographic data
MR1314032 (96a:58098) 58F06 (14L30 32J27 32M05)
Sjamaar, Reyer Holomorphic slices, symplectic reduction and multiplicities of representations. Ann. of Math. (2) 141 (1995), no. 1, 87–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement